THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Jules was posted 02/18/2006 10:07 am by CherylM
E-mail Address:

Message Text
for what it is worth Jules, I haven't had the horrors everyone else seems to be experiencing, but my oncologist has had me on taxotere and gemzar through December. Due to a nasty rash and all side effects possible from (taxotere) I'm just on gemzar. No scans yet, but he can feel no tumors and my CA19-9 is down to 299 from 36,000. I've continued to work through all of the chemo treatments (high school teacher) and be fairly normal for half a week - the other half I sleep a lot and my dear husband takes over the cooking I don't do. I am feeling so much better now and have about 5-6 days of the week feeling normal. I'm a stage 4, but the oncologist says I am having an exquitsite reaction to chemo. Good luck with decisions, my neighbor is also going through chemo and we can both see why folks eventually give up on it.

Reply to this message | Return to Main Message List
Responses

No replies on file.


DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am